# SDR REXA2025021100163

- Difficulty date: January 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC6701805212
- Condition: Worn
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RH AILERON REMOVAL: WEAR WAS FOUND IN RH AILERON HINGE #2 FITTING  WEAR IN RH AILERON HINGE #2 FITTING WAS REPAIRED PER REO 690-57-51-404 REV - -
